Relative expressiveness of the edge/adjacency language for graph theory
McKee, T.
Fundamenta Mathematicae, Tome 123 (1984), p. 163-167 / Harvested from The Polish Digital Mathematics Library
Publié le : 1984-01-01
EUDML-ID : urn:eudml:doc:211532
@article{bwmeta1.element.bwnjournal-article-fmv123i1p17bwm,
     author = {T. McKee},
     title = {Relative expressiveness of the edge/adjacency language for graph theory},
     journal = {Fundamenta Mathematicae},
     volume = {123},
     year = {1984},
     pages = {163-167},
     zbl = {0556.05060},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv123i1p17bwm}
}
McKee, T. Relative expressiveness of the edge/adjacency language for graph theory. Fundamenta Mathematicae, Tome 123 (1984) pp. 163-167. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv123i1p17bwm/